# SDR P5CA9500832

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door Hinge
- Condition: Corroded
- Location: Nr 3 Acm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ACM FAIRING DOOR FORWARD HINGE HAS EXFOLIATED CORROSION.  REMOVED AND REPLACED HINGE IAW SRM 51-10-01.
